# SDR DJFA20140302001

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N429FL
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK423
- Aircraft time: 5,598 hours, 4,700 cycles
- Engine: Wilint FJ443A
- Engine time: 266 hours, 202 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  AT 7000 FT MSL,  LT ENGINE MADE AN AUDIBLE THUMP & ITT INCREASED TO APPROXIMATELY 800 DEGREES, N1 ROLLED BACK TO IDLE.  POWER WAS REDUCED TO IDLE & ITT REDUCED TO APPROXIMATELY 500 DEGREES.  AN EMERGENCY WAS DECLARED & ACFT RETURNED TO BASE.  LT ENGINE WAS SHUTDOWN AT LANDING.   R & R LT ENGINE & ACFT RETURNED TO SERVICE.
